# SDR BAQA082725

- Difficulty date: December 30, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N117CJ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7051
- Aircraft time: 6,937 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 430109910
- Part serial: 18378
- Condition: Inaccurate
- Location: Torque Indicator
- Part time: 2,008 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED TORQUE SPLITS.  REPLACED WITH SERVICEABLE TORQUE SENSOR.
